Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

In high school, my skin was terrible. I completed a 5 month course of 40 mg accutane in December. For the first time in as long as I could remember, my skin was perfect. The only complaint I had was these tiny little oil bumps that showed only when I put on foundation. On the quest for perfect skin, I started differin 0.1 that I bought from the drug store. I figured it would even out my skin and really be that final kicker to perfect skin. Because I am experienced with retanoids and skin routines after trying everything in the book, I expected an initial breakout. I thought it wouldn't be too bad since I really didn't have any acne to begin with. And boy, was I wrong. I am now on week five and my skin looks about as bad as it did when I went on accutane. I went to the dermatologist last week and she upped me to adapalene 0.3 and put me on doxycycline 100mg. I know everyone says to stick it out and wait for the initial breakout to be over with, but at this point it is not even worth it at all. I would much rather have my old skin forever then endure this bad of acne anymore. It seriously is scarring up and just looks awfu . If I stop adapalene, would my skin return back to normal? Did anyone else have a similar experience? It seems that I'm going to have to get back on accutane just to fix what I've done with adapalen . I guess it's true what they say: if it's not broke, don't fix it 

Link to comment
Share on other sites

I've went two nights without it now. The pimples aren't too bad but the hyperpigmentation is out of this world. I've decided I will start using adapalene every other night instead of every night. I also rechecked the calendar and realized I'm only on week four. As much as I despise the breakouts, my nose has practically no blackheads and my T-zone in general is glowing. This is about the only thing that's keeping me holding on 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×